Decay estimates for quasi-linear evolution equations

Pascal Cherrier, Albert Milani

Research output: Contribution to journalArticlepeer-review


We consider global strong solutions of the quasi-linear evolution equations (1.1) and (1.2) below, corresponding to sufficiently small initial data, and prove some stability estimates, as t→+∞, that generalize the corresponding estimates in the linear case.

Original languageEnglish
Pages (from-to)33-58
Number of pages26
JournalBulletin des Sciences Mathematiques
Issue number1
Publication statusPublished - Jan 2011

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Decay estimates for quasi-linear evolution equations'. Together they form a unique fingerprint.

Cite this